# SDR CA120906005

- Difficulty date: September 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790213
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE CAPT CONTACTED MTC TO ADVISE THAT THERE WAS A NOISE COMING FROM THE LT AREA OF THE FLT DECK.  AFTER TALKING TO MAINTENANCE, IT WAS DECIDED TO HAVE THE ACFT RETURN TO BASE.  AFTER RETURN, THE CAPTAIN`S SIDE WINDOW WAS REPLACED. LEAK AND FUNCTION CHECKS WERE PERFORMED IAW THE APPLICABLE AMM.
